# SDR AALA201705269018

- Difficulty date: May 25, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 4,779 hours, 1,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR EMERGENCY EXIT LIGHT AT THE L4 DOOR IS MISSING.  SECURED THE COVER IAW 31-51-00.
